Author: Sorting Last Post on Top Message:
BERKANA_T Posts: 138
11/27/12 11:34 A

Hi Jenni! Please keep in mind that I'm not a doctor...I'm just repeating what my doctor told me...

Bleeding in the middle of your cycle is called break through bleeding (BTB). It's associated with your body adusting to changes in hormone level, and often occurs the first few months when starting to take birthcontrol pills (BCP). For me, I have an endocrine disorder that means my hormones fluctuate, so I get it fairly often. BTB generally is associated with lower levels of estrogen, so it's also more common in women taking progesterone only BCP.

I've been told that higher body fat percentages generally = higher estrogen levels, so perhaps the weight you've lost has meant that you have lower estrogen levels than your body is used to. If that's the case, then once your body adjusts, the BTB should stop. If you're concerned though, it's best to talk to your doctor. Mine was VERY reassuring when I started experiencing this.

JENNILACEY SparkPoints: (76,917)
Fitness Minutes: (71,987)
Posts: 2,489
11/27/12 7:45 A

The last two months I've been experiencing spotting for about 4-5 days in the middle of my cycle. I am usually super regular! Has anyone else experienced this after losing weight? Is there a correlation between spotting and weight loss?

I have really light periods to begin with so they're just as heavy as my reg period. I am also on mirena but I've had it for over 2 years now and have been like clockwork on it until now.

Page: 1 of (1)  




Other Parenting and Family Support Topics:

Topics: Last Post:
Lunchtime Woes 1/28/2012 11:28:51 AM
Teaching the kids to set goals 7/23/2011 3:31:56 PM
Gastric sleeve do.or dont 12/5/2013 9:06:03 PM
Workouts for kids 1/4/2012 12:15:34 PM
American Medical Association and childhood obesity 7/18/2011 9:40:51 PM

Diet Resources: leg curl attachment | dumbbell leg curl | lying leg curl machine